MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2 70071-P
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The failed iv set is being sent to the contract supplier for evaluation.A quality alert has been sent to the contract supplier on 01/18/2017 regarding this issue.
 
Event or Problem Description
The user experienced a pinch clamp leakage problem.This is a ltc (long term care) pharmacy.The issue was discovered at pharmacy during routing testing.During routine pump testing, 2 tube sets showed evidence of leaking through closed clamps-one while threaded in a pump (top clamp only), one while hanging attached to liter bag (both upper & lower roller clamps engaged).Over the course of several hours, all fluid in both source bags slowly leaked past the clamps and the bags emptied.This was after the pump test was completed but the tubing was still attached to source bags.Test was with 1000ml bags of ½ ns (normal saline).No patient was involved in the event.
 
Additional Manufacturer Narrative
Zyno medical has received the investigation report from the contract manufacturer on 04/25/2017.The user-reported complaint was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00027).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6304813
Report Number3006575795-2017-00027
Device Sequence Number19022535
Product Code FPA
UDI-Device Identifier00814371020181
UDI-Public00814371020181
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model NumberB2 70071-P
Device Lot Number16105224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1